# SDR CA980529009

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Bolt
- Condition: Sheared
- Location: Bs 190
- Part time: 16,083 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE HIGH CYCLE FUSELAGE INSPECTION, A SHEARED BOLT WAS FOUND INSIDE THE FUSELAGE IN THE AREA OF STA 190 RIGHT SIDE WHERE THE FORWARD SPAR PASSES THROUGH THE FUSELAGE.  SUBMITTER STATED AS THIS ITEM IS IMPORTANT TO THE STRUCTURAL INTEGRITY OF THE AIRCRAFT, BEECH WAS REQUESTED TO REPLACE THE BOLT.
